Q. I had 15 Regestrone tablets. What are the expected side effects?

Answered by
Dr. Prabhakar Laxman Jathar
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Sep 19, 2019 and last reviewed on: Sep 20, 2019

Hello doctor,

I have taken 15 Regesterone tablets at once. Now having pain. Is there any side effect of this?

Dr. Prabhakar Laxman Jathar

Diabetology General Practitioner
#

Hello,

Welcome to icliniq.com.

Norethisterone is progesterone-like a hormone, usually used to correct menstruation-related problems. It is never taken in such high doses. Taking such a high dose can cause a lot of unexpected side effects, including breast enlargement, pain in the chest, nausea, blurring of eyes, dizziness, and fainting, etc. One should not take such high doses. These type of medications should not be taken with out proper prescriptions. Now you will have to wait for a day or two till the whole drug goes out of the system.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can I take Primolut N 5 mg along with a regular contraceptive pill?

Query: Hi doctor, I am taking tablet Primolut N 5 mg three times a day for bleeding. I am using it for a short-term period. Once my bleeding stops, I will stop using it. Can I take Primolut N 5 mg along with my regular oral contraceptive pill?  Read Full »

Do I need to take Pause 500 to stop my heavy menstrual bleeding?

Query: Hello doctor, I am a 26-year-old, sexually inactive woman. My present weight is 77 kg and I have PCOD. Two months back, I tried a weight loss medication and my last period started on 12th, two months before. First I had spotting for 10 days and started bleeding heavily after that and it did not sto...  Read Full »

I had four I-pills in a span of two weeks and my periods are delayed. Any advice?

Query: Hello doctor, My husband is away from the past one and half years due to his work. I visited him for 15 days. I had my normal periods there on the 31st of last month. Since I got a bit anxious about getting pregnant, I had four I-pills in these two weeks for protection. I then returned back on the 1...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.